# SDR VNAA20240104000

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,865 hours, 17,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903135111
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUT OUT AT MAIN AVIONICS COMPARTMENT DOOR BTW FS 364.00 TO FS394.00 AND STGR 25LH TO 25RH.  CORROSION ON CUT OUT AT MAIN AVIONICS COMPARTMENT DOOR BTW FS 364.00 TO FS394.00 AND STGR 25LH TO 25RH WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND REPAIRED PER REO 690-53-21-032 REV. - -
